EconPapers    
Economics at your fingertips  
 

Sufficient Dilated LMI Conditions for H∞ Static Output Feedback Robust Stabilization of Linear Continuous‐Time Systems

Kamel Dabboussi and Jalel Zrida

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: New sufficient dilated linear matrix inequality (LMI) conditions for the H∞ static output feedback control problem of linear continuous‐time systems with no uncertainty are proposed. The used technique easily and successfully extends to systems with polytopic uncertainties, by means of parameter‐dependent Lyapunov functions (PDLFs). In order to reduce the conservatism existing in early standard LMI methods, auxiliary slack variables with even more relaxed structure are employed. It is shown that these slack variables provide additional flexibility to the solution. It is also shown, in this paper, that the proposed dilated LMI‐based conditions always encompass the standard LMI‐based ones. Numerical examples are given to illustrate the merits of the proposed method.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/812920

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:812920

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:812920